# SDR CHQA20120514168

- Difficulty date: May 14, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 25,194 hours, 21,001 cycles
- Engine: Allsn AE3007A
- Engine time: 22,737 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE I LEFT INBOARD OMEGA BEAM HAD AN EXISTING REPAIR THAT WAS FOUND TO BE CORRODED AT FRAME 20.  THE CENTER FUSELAGE I LEFT INBOARD OMEGA BEAM AT FRAME 20 WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10.
